MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility reported via a fisher & paykel (f&p) healthcare field representative in taiwan reported that an rt330 optiflow tubing kit was leaking.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt330 optiflow tubing kit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information, photograph and description of events provided by the healthcare facility, previous investigations of similar complaints and our knowledge of the product.Results: the healthcare facility reported that the rt330 optiflow tubing kit was leaking near the chamber elbow.Visual inspection of the provided photograph was unable to confirm the reported issue.Conclusion: without the subject device, we are unable to determine the exact cause of the reported fault.All rt330 optiflow junior tubing kits including the pressure relief valve are pressure and leak tested prior to being released for distribution.The pressure and leak test is followed by a visual inspection of the devices.Any circuits or pressure relief valves that fail are rejected.The user instructions that accompany the rt330 infant optiflow circuit states: - "do not use beyond 7 days maximum duration of use." - "do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "do not use an in-line nebulizer between the pressure relief valve manifold and the dry side of the humidification chamber." - "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times." - "visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use, and replace if damaged." - "discard product if the pressure relief valve is damaged or damage is suspected.".
 
Event or Problem Description
A healthcare facility in taiwan reported via a fisher & paykel (f&p) healthcare field representative, that an rt330 optiflow tubing kit was found leaking.There was no reported patient involvement.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23164011
Report Number9611451-2025-00961
Device Sequence Number8883024
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2103701820(11)250331(17)300331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2103701820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/28/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown